The Local and Global Existence of Solutions for a Generalized Camassa-Holm Equation
Nan Li,
Shaoyong Lai,
Shuang Li and
Meng Wu
Abstract and Applied Analysis, 2012, vol. 2012, 1-26
Abstract:
A nonlinear generalization of the Camassa-Holm equation is investigated. By making use of the pseudoparabolic regularization technique, its local well posedness in Sobolev space with is established via a limiting procedure. Provided that the initial value satisfies the sign condition and , it is shown that there exists a unique global solution for the equation in space .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/532369.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/532369.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:532369
DOI: 10.1155/2012/532369
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().